| Catalog Number |
02P24-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the alinity c processing module for a 84 year old male patient.The following results were provided (customer provided reference range 1.8 - 2.7 mg/dl) sid (b)(6) initial result = 6.89 mg/dl, repeat result = 1.58 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
The customer inspected the architect c4000 processing module and determined the cc cuv dry tip was the cause of the result issue.To resolve the issue the part was replaced, and the cuvettes were washed and the part replacement resolved the issue.No additional discrepant results were reported since the part was replaced.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues related to the current issue.Additionally, review of complaint and trending data associated with cc cuv dry tip did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances and potential non-conformances related to the current issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module for serial number (b)(6) or cc cuv dry tip was identified.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the alinity c processing module for a 84 year old male patient.The following results were provided: (customer provided reference range 1.8 - 2.7 mg/dl), sid (b)(6) initial result = 6.89 mg/dl, repeat result = 1.58 mg/dl.No impact to patient management was reported.